# SDR 2008UALA04308

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 63,892 hours, 18,457 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OILY ODOR NOTICED ON DESCENT.  SCAVENGE PUMP SEAL LEAKING.  REPLACED G-B OIL SCAVENGE PUMP  REPLACED LUBRICATION AND SCAVENGE PUMP  ACCOMPLISHED LT PACK BURNOUT PER SVC TIP 79-00-95. OPERATION AL AND LEAK CHECK GOOD. OIL ODOE NO LONGER PRESENT AT ANY POWER SETTING. REACTIVATED HIGH STAGE BLEED.
